Printed by Letterpress Co., Ltd.

Loading.... (view fulltext now)

全文

(1)

J. MATH. KYOTO. UNIV.

VOL. 39, No. 2

JULY 1999

CONTENTS

A note on global existence of solutions to nonlinear Klein-Gordon equations in one space dimension

By Soichiro KATAYAMA ... 203 Equations fonctionnelles generalisees: transversalite et principalite

de 1'ideal de Bernstein-Sato

Par J. BRIAN^ON et H. MAYNADIER ... 215 Generating elements for B^JR

By Adrian IOVITA and Alexandru ZAHARESCU ... 233 On the mod 3 homotopy type of the classifying space of a central

product of S(7(3)'s

By Antonio VIRUEL ... 249 The cohomology of B0(n) with twisted integer coefficients

By Martin CADEK ... 277 On existence of local solutions for differential equations on Wiener space

By Jai Heui K i M and Yong Sik YUN... 287 Galois properties of cohomological automorphic forms on GL(n)

By Michael H A R R I S ... 299 Homotopy classification of three connected cover with modular cohomology

By Yusuke KAWAMOTO ... 319 Tauberian theorem of exponential type and its application to multiple

convolution

By Nobuko KOSUGI ... 331 Global existence and energy decay of small solutions to the Kirchhoff

equation with linear dissipation localized near infinity

By Kiyoshi MOCHIZLIKI ... 347 Plane wave decomposition of odd-dimensional Brownian local times

By Hideaki UEMURA ... 365 On stable summands of Thorn spectra of B (Z/2)" associated to

Steinberg modules

By Shin-ichiro TAKAYASLI ... 377

Printed by Letterpress Co., Ltd.

數據

Updating...

參考文獻

Updating...

相關主題 :